| Model Number |
TFNT00 |
| Medical Device Problem Codes |
Material Opacification (1426); Material Deformation (2976)
| Health Effect - Clinical Code |
Posterior Capsule Opacification (4807)
Type of Reportable Event
Serious Injury
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, posterior capsule opacification, calcified lens.Laser yag assessment showed trace pco, lens appeared calcified.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the left eye.Right eye 6/6 unaided.Autorefraction: right eye 0.00 / -1.25 cyl at 106.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in h.6.Eval method codes (b17) has been updated to b20.Additional information was provided in section b.5., and h.11.Fda product codes(a0409) has been removed based on new information received.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information was received stating based on recent visit of patient surgeon stated lens was not opacified and has recommended to proceed with yag (yttrium aluminum garnet).
Additional Manufacturer Narrative
Upon further review of the reported information, following submission of the initial report, this event posterior capsule opacification does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating patient is having a further surgeon consultation for another opinion.